ISSN 1226  - 7228 


An International Journal


Submission

Author(s) may submit his(or her) pdf file in LaTeX or AmS-TeX electronically to Editorial Secretaries Kim S.-H. (jiny0610@hotmail.com) or Kim Y.-S. (mtex8282@hanmail.net) or any member of the Editorial Board with complete address of author(s) including e-mail address(es) and fax number(s) to receive the receipt of his(or her) submissions.

Author(s) must send his(or her) La-TeX(or AmS-TeX) version of final(accepted) manuscripts on diskette or electronically along with the final manuscript to the editorial office.

References must be quoted in alphabetical order and arranged as follows ;

  1. Journal articles
    J.-P. Crouzeix and S. Schaible Generalized monotone affine maps, SIAM Journal on Matrix Analysis and Application 17 (1996), 992-997.
  2. Papers in a collection
    S. Park, Some coincidence theorems on acyclic multifunction and application to KKM theory, Fixed Point Theory and Application (K. K. Tan ed.), World Scientific, River Edge, NJ, 1992, pp. 248-277.
  3. Books
    K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Combridge Univ. Press, Cambridge, 1990.

Electronic Forms

The authors will receive electronic forms of their papers with pdf files. They also can visit The Nonlinear Analysis Forum Homepage http://www.na-forum.org for their papers.


Copyright © NONLINEAR ANALYSIS FORUM.
All rights reserved. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior written permission of NONLINEAR ANALYSIS FORUM.